Florin Caragiu, Mihai Caragiu, "On the ranges of discrete exponentials", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 634790, 4 pages, 2004. https://doi.org/10.1155/S0161171204312056
On the ranges of discrete exponentials
Let be a fixed integer. We prove that there is no first-order formula in one free variable , written in the language of rings, such that for any prime with the set of all elements in the finite prime field satisfying coincides with the range of the discrete exponential function .
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.